On connectivity spaces
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 51 (2010) no. 4, p. 282-315
@article{CTGDC_2010__51_4_282_0,
     author = {Dugowson, St\'ephane},
     title = {On connectivity spaces},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Andr\'ee CHARLES EHRESMANN},
     volume = {51},
     number = {4},
     year = {2010},
     pages = {282-315},
     zbl = {1226.54001},
     mrnumber = {2778311},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2010__51_4_282_0}
}
Dugowson, Stéphane. On connectivity spaces. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 51 (2010) no. 4, pp. 282-315. http://www.numdam.org/item/CTGDC_2010__51_4_282_0/

[1] Jiri Adamek, Horst Herrlich, and George Strecker. Abstract and Concrete Categories: The Joy of Cats. John Wiley and Sons, 1990. On-line edition, 18th January 2005 : http://katmat.math.uni-bremen.de/acc. | MR 1051419 | Zbl 0695.18001

[2] Reinhard Börger. Connectivity spaces and component categories. In Categorical topology, International Conference on Categorical Topology (1983), Berlin, 1984. Heldermann. | MR 785012 | Zbl 0546.54015

[3] Hermann Brunn. Ueber verkettung. Sitzungsberichte der Bayerische Akad. Wiss., MathPhys. Klasse, 22:77-99, 1892. | JFM 24.0507.01

[4] Richard H. Crowell and Ralph H. Fox. Introduction to knot theory. Boston : Ginn and Company, 1963. | MR 146828 | Zbl 0362.55001

[5] Hans Debrunner. Über den Zerfall von Verkettungen. Mathematische Zeitschrift, 85:154-168, 1964. http://www.digizeitschriften.de. | MR 171276 | Zbl 0123.39902

[6] Stéphane Dugowson. Representation of finite connectivity space. http://arxiv.org/abs/0707.2542vl, 2007. | Zbl 1226.54001

[7] Stéphane Dugowson. Les frontières dialectiques. Mathematics and Social Sciences, 177:87-152, 2007. | MR 2319571 | Zbl 1180.54033

[8] Paul Gartside and Sina Greenwood. Brunnian links. Fundam. Math., 193(3):259-276, 2007. | MR 2289772 | Zbl 1111.57006

[9] Fritz Von Haeseler and Heinz-Otto Peitgen. Newton's method and complex dynamical systems. In Newton's method and dynamical systems, pages 3-58. Kluwer Academic Publishers, 1989. Original article published in : Acta Applicandae Mathematicae: An International Survey Journal on Applying Mathematics and Mathematical Applications, 13(1):3-58, 1988. | MR 979816 | Zbl 0671.30023

[10] Horst Herrlich. Categorical topology 1971-1981. In J. Novák, editor, General Topology and its Relations to Modern Analysis and Algebra V, Proceedings of the Fifth Prague Topological Symposium 1981, pages 279-383, Berlin, 1983. Heldermann Verlag. | MR 698425 | Zbl 0502.54001

[11] Taizo Kanenobu. Satellite links with Brunnian properties. Arch. Math., 44(4):369-372, 1985. | MR 788953 | Zbl 0545.57006

[12] Taizo Kanenobu. Hyperbolic links with Brunnian properties. J. Math. Soc. Japan, 38:295-308, 1986. | MR 833204 | Zbl 0609.57004

[13] H.W. Levinson. Decomposable braids and linkages. Transactions of the American Mathematical Society, 178:111-126, 1973. | MR 324684 | Zbl 0275.55002

[14] H.W. Levinson. Decomposable braids as subgroups of braid groups. Transactions of the American Mathematical Society, 202:51-55, 1975. | MR 362287 | Zbl 0305.55002

[15] Jingyan Li and Jie Wu. Boundary brunnian braids, mirror reflection and the homotopy groups. http://www.math.nus.edu.sg/matwujie/2-5November-Korea.pdf, 2007.

[16] Theodore Stanford. Brunnian braids and some of their generalizations. http://aps.arxiv.org/abs/math.GT/9907072, 1999.